Sur une conjecture de Howe. I
Compositio Mathematica, Volume 56 (1985) no. 1, pp. 87-110.
@article{CM_1985__56_1_87_0,
     author = {Clozel, Laurent},
     title = {Sur une conjecture de {Howe.} {I}},
     journal = {Compositio Mathematica},
     pages = {87--110},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {1},
     year = {1985},
     zbl = {0599.22015},
     mrnumber = {806844},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1985__56_1_87_0/}
}
TY  - JOUR
AU  - Clozel, Laurent
TI  - Sur une conjecture de Howe. I
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 87
EP  - 110
VL  - 56
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1985__56_1_87_0/
UR  - https://zbmath.org/?q=an%3A0599.22015
UR  - https://www.ams.org/mathscinet-getitem?mr=806844
LA  - fr
ID  - CM_1985__56_1_87_0
ER  - 
%0 Journal Article
%A Clozel, Laurent
%T Sur une conjecture de Howe. I
%J Compositio Mathematica
%D 1985
%P 87-110
%V 56
%N 1
%I Martinus Nijhoff Publishers
%G fr
%F CM_1985__56_1_87_0
Clozel, Laurent. Sur une conjecture de Howe. I. Compositio Mathematica, Volume 56 (1985) no. 1, pp. 87-110. http://archive.numdam.org/item/CM_1985__56_1_87_0/

[1] I.N. Bernstein, A.V. Zelevinski: Induced representations of reductive p-adic groups I. Ann. Sc. E.N.S. 4e série 10 (1977) 441-472. | Numdam | MR | Zbl

[2] A. Borel, J. Tits: Groupes réductifs sur un corps local I. Publ. Math. I.H.E.S. 41 (1972) 5-252 | Numdam | MR | Zbl

[3] A. Borel, N. Wallach: Continuous chohomology, discrete subgroups, and representations of reductive groups, Annals of Math. Studies. Princeton U. Press (1980). | MR | Zbl

[4] W. Casselman: Characters and Jacquet modules. Math. Ann. 230 (1977) 101-105. | MR | Zbl

[5] W. Casselman: Introduction to the theory of admissible representations of p-adic reductive groups, to appear in Annals of Math. Studies.

[6] P. Cartier: Representations of p-adic groups. In: Automorphic Forms, Representations and L- functions, Proceedings of Symposia in Pure Math. XXXIII (1) (1979) 111-155. | MR | Zbl

[7] P. Deligne: Le support du caractère d'une représentation supercuspidale. C.R. Acad. Sc. Paris Ser. A-B 283 n°4 (1976) Aii, A155-A157. | MR | Zbl

[8] Harish-Chandra: Harmonic Analysis on Reductive p-adic groups. Proc. Sympos. in Pure Math. XXVI (1974) 167-192. | MR | Zbl

[9] Harish-Chandra: Harmonic Analysis on Reductive p -adic Groups, Springer Lecture Notes in math. 162 (1970). | MR | Zbl

[10] Harish-Chandra : Admissible invariant distributions on reductive p-adic groups. Queen's Papers in Pure and Applied Math. 48 (1978) 281-347. | MR | Zbl

[11] Harish-Chandra: The Plancherel formula for reductive p-adic groups, notes. Princeton: Institute for advanced Study.

[12] R Howe: Two Conjectures about Reductive p-adic Groups. Proc. Sympos. Pure Math. XXVI (1973) 377-380. | MR | Zbl

[13] R.E. Kottwitz: Orbital Integrals on GL(3). Am. J. Math. 102 (1980) 327-384. | MR | Zbl

[14] P.A. Mischenko: Invariant Tempered Distributions on the Reductive p-adic group GL(n, Fp), C.R. Mathematical Reports of the Academy of Science of Canada IV (2) (1982). | Zbl

[15] J. Rogawski: Application of the building to orbital integrals, thèse. Princeton University (1980).

[16] A.J. Silberger: Introduction to Harmonic Analysis on reductive p-adic groups, Mathematical notes. Princeton U. Press (1979). | MR | Zbl

[17] A.J. Silberger: The Knapp-Stein Dimension theorem for p-adic groups. Proc. A. M. S. 68 (2) 243-266. | MR | Zbl

[18] G. Van Dijk: Computation of certain induced characters of p-adic groups. Math. Ann. 199 (1972) 229-240. | MR | Zbl

[19] M.-F. Vignéras: Caractérisation des intégrales orbitales sur un groupe réductif p-adique. J. Fac. Sci. Univ. Tokyo IA 28 (3) 945-961. | MR | Zbl

[20] S.S. Gelbart et A.W. Knapp: L-indistinguishability and R-groups for the special linear group. Advances in Math. 43 (1982) 101-121. | MR | Zbl

[21] J.D. Rogawski: Representations of GL(n) and division algebras over a p-adic field. Duke Math. J. 50 (1) (1983) 161-196. | MR | Zbl

[22] A.V. Zelevinsky: Induced representations of reductive p-adic groups II. On irreducible representations of GL(n). Ann. Sc. E.N.S. Ser. 4 13 (1980) 165-210. | Numdam | MR | Zbl